# SDR AALA201607079004

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 26,427 hours, 10,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR LIGHT ILLUMINATED 20 SECONDS DURING CRUISE.  CLEANED DOOR SEAL, RESEATED DOOR BY OPEN AND CLOSE OPERATION ALL INDICATIONS AT COCKPIT ARE SATISFACTORY IAW AMM 52-7-000-00.
